Authors: Dragovich, B.
Title: The p-adic sector of the adelic string
Journal: Theoretical and Mathematical Physics
Volume: 163
Issue: 3
First page: 768
Last page: 773
Issue Date: 22-Jul-2010
ISSN: 00405779
DOI: 10.1007/s11232-010-0060-0
URL: https://api.elsevier.com/content/abstract/scopus_id/77954668175
Abstract: 
We study the construction of Lagrangians that can be considered the Lagrangians of the p-adic sector of an adelic open scalar string. Such Lagrangians are closely related to the Lagrangian for a single p-adic string and contain the Riemann zeta function with the d'Alembertian in its argument. In particular, we present a new Lagrangian obtained by an additive approach that combines all p-adic Lagrangians. This new Lagrangian is attractive because it is an analytic function of the d'Alembertian. Investigating the field theory with the Riemann zeta function is also interesting in itself. © 2010 MAIK/Nauka.
Keywords: Nonlocal field theory | p-adic string | Riemann zeta function

Show full item record

SCOPUSTM   
Citations

3
checked on Jul 13, 2024

Page view(s)

11
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.